# SDR CALA0100081

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 18,640 hours, 9,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FLOOR SUPPORT WEB AT STA 344 - 360, BL 0.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-40-02.
